Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 103, Number 4

All articles in this issue are freely accessible.

Elementary divisor theorem for noncommutative PIDs
Robert M. Guralnick, Lawrence S. Levy and Charles Odenthal.
Proc. Amer. Math. Soc. 103 (1988), 1003-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954973
Nontrivial uses of trivial rings
Fred Richman.
Proc. Amer. Math. Soc. 103 (1988), 1012-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954974
Completeness theorems for universal and implicational logics of algebras via congruences
Robert W. Quackenbush.
Proc. Amer. Math. Soc. 103 (1988), 1015-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954975
Grothendieck groups of algebras with nilpotent annihilators
Maurice Auslander and Idun Reiten.
Proc. Amer. Math. Soc. 103 (1988), 1022-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954976
A simple proof of Gabber’s theorem on projective modules over a localized local ring
Richard G. Swan.
Proc. Amer. Math. Soc. 103 (1988), 1025-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954977
Imbedding nondegenerate Jordan algebras in semiprimitive algebras
W. S. Martindale and K. McCrimmon.
Proc. Amer. Math. Soc. 103 (1988), 1031-1036
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954978
The number of generators of modules over polynomial rings
Gennady Lyubeznik.
Proc. Amer. Math. Soc. 103 (1988), 1037-1040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954979
Elementary equivalence and profinite completions: a characterization of finitely generated abelian-by-finite groups
Francis Oger.
Proc. Amer. Math. Soc. 103 (1988), 1041-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954980
Zeros of diagonal equations over finite fields
Da Qing Wan.
Proc. Amer. Math. Soc. 103 (1988), 1049-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954981
Modular group algebras of $N$-groups
William Ullery.
Proc. Amer. Math. Soc. 103 (1988), 1053-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954982
Finite extensions of rings
Barbara Cortzen and Lance W. Small.
Proc. Amer. Math. Soc. 103 (1988), 1058-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954983
Convergence and divergence almost everywhere of spherical means for radial functions
Yūichi Kanjin.
Proc. Amer. Math. Soc. 103 (1988), 1063-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954984
An extension of Ando-Krieger’s theorem to ordered Banach spaces
V. Caselles.
Proc. Amer. Math. Soc. 103 (1988), 1070-1072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954985
Classification of one-dimensional hypergroups
Alan L. Schwartz.
Proc. Amer. Math. Soc. 103 (1988), 1073-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954986
Analytic functions with rectifiable radial images
Marvin Ortel and Walter Schneider.
Proc. Amer. Math. Soc. 103 (1988), 1082-1086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954987
Banach space properties of Ciesielski-Pol’s $C(K)$ space
G. Godefroy, J. Pelant, J. H. M. Whitfield and V. Zizler.
Proc. Amer. Math. Soc. 103 (1988), 1087-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954988
Starlikeness and convexity from integral means of the derivative
Shinji Yamashita.
Proc. Amer. Math. Soc. 103 (1988), 1094-1098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954989
A projection formula for the Askey-Wilson polynomials and an application
Mizan Rahman.
Proc. Amer. Math. Soc. 103 (1988), 1099-1107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954990
Cesàro and Borel-type summability
David Borwein and Tom Markovich.
Proc. Amer. Math. Soc. 103 (1988), 1108-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954991
Invariant Lagrangian subspaces
Lars Andersson.
Proc. Amer. Math. Soc. 103 (1988), 1113-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954992
Linear independence of iterates and entire solutions of functional equations
Jens Peter Reus Christensen and Pal Fischer.
Proc. Amer. Math. Soc. 103 (1988), 1120-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954993
Joint continuity of measurable biadditive mappings
Jens Peter Reus Christensen and Pal Fischer.
Proc. Amer. Math. Soc. 103 (1988), 1125-1128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929436
Random approximations and random fixed point theorems for non-self-maps
Tzu-Chu Lin.
Proc. Amer. Math. Soc. 103 (1988), 1129-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954994
Compactness of the $\overline∂$-Neumann operator
Steven G. Krantz.
Proc. Amer. Math. Soc. 103 (1988), 1136-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954995
Characterizing shape preserving $L_{1}$-approximation
D. Zwick.
Proc. Amer. Math. Soc. 103 (1988), 1139-1146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954996
A commutator estimate for pseudo-differential operators
Jürgen Marschall.
Proc. Amer. Math. Soc. 103 (1988), 1147-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954997
Nonstandard methods for families of $𝜏$-smooth probability measures
Dieter Landers and Lothar Rogge.
Proc. Amer. Math. Soc. 103 (1988), 1151-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954998
An upper bound for the projection constant
D. R. Lewis.
Proc. Amer. Math. Soc. 103 (1988), 1157-1160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954999
A note on the generalized Riemann integral
Washek F. Pfeffer.
Proc. Amer. Math. Soc. 103 (1988), 1161-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955000
A note on extreme points of subordination classes
D. J. Hallenbeck.
Proc. Amer. Math. Soc. 103 (1988), 1167-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955001
An extension theorem for normal functions
Pentti Järvi.
Proc. Amer. Math. Soc. 103 (1988), 1171-1174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955002
Singular integrals in product domains and the method of rotations
Donald Krug.
Proc. Amer. Math. Soc. 103 (1988), 1175-1178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955003
The differentiability of the hairs of $exp(Z)$
M. Viana da Silva.
Proc. Amer. Math. Soc. 103 (1988), 1179-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955004
Intersection of Lebesgue spaces $L_{1}$ and $L_{2}$
S. J. Dilworth.
Proc. Amer. Math. Soc. 103 (1988), 1185-1188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955005
The convolution of Radon measures
H. Kharaghani.
Proc. Amer. Math. Soc. 103 (1988), 1189-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955006
Approximating PA
F. G. J. Wiid.
Proc. Amer. Math. Soc. 103 (1988), 1192-1195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955007
Automatic continuity of concave functions
Roger Howe.
Proc. Amer. Math. Soc. 103 (1988), 1196-1200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955008
Closed convex hypersurfaces with curvature restrictions
Rolf Schneider.
Proc. Amer. Math. Soc. 103 (1988), 1201-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955009
A rigidity theorem for quaternionic-Kähler manifolds
Claude LeBrun.
Proc. Amer. Math. Soc. 103 (1988), 1205-1208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955010
Compact parallelizable four-dimensional symplectic and complex manifolds
Marisa Fernández, Mark J. Gotay and Alfred Gray.
Proc. Amer. Math. Soc. 103 (1988), 1209-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955011
Clear visibility and $L_{2}$ sets
N. Stavrakas.
Proc. Amer. Math. Soc. 103 (1988), 1213-1215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955012
Undefinable classes and definable elements in models of set theory and arithmetic
Ali Enayat.
Proc. Amer. Math. Soc. 103 (1988), 1216-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955013
An extension of the closed unbounded filter
Robert J. Mignone.
Proc. Amer. Math. Soc. 103 (1988), 1221-1225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955014
Paraproducts and commutators of martingale transforms
Rodrigo Bañuelos and Andrew G. Bennett.
Proc. Amer. Math. Soc. 103 (1988), 1226-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955015
A comparison principle for large deviations
John R. Baxter and Naresh C. Jain.
Proc. Amer. Math. Soc. 103 (1988), 1235-1240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955016
Occupation time and the Lebesgue measure of the range for a Lévy process
S. C. Port.
Proc. Amer. Math. Soc. 103 (1988), 1241-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955017
An asymptotic expansion for the expected number of real zeros of a random polynomial
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 103 (1988), 1249-1258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955018
Factorization of measures and normal conditional distributions
A. Maitra and S. Ramakrishnan.
Proc. Amer. Math. Soc. 103 (1988), 1259-1267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955019
Congruence and one-dimensionality of metric spaces
Ludvik Janos.
Proc. Amer. Math. Soc. 103 (1988), 1268-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955020
Infinitesimal characterization of homogeneous bundles
Kirill Mackenzie.
Proc. Amer. Math. Soc. 103 (1988), 1271-1277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955021
A characterization of Lašnev spaces
H. H. Hung.
Proc. Amer. Math. Soc. 103 (1988), 1278-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955022
$\mathcal{L}$-manifolds and cone-dual maps
Sara Dragotti and Gaetano Magro.
Proc. Amer. Math. Soc. 103 (1988), 1281-1289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955023
Universal spaces for countable-dimensional metric spaces
Tatsuo Goto.
Proc. Amer. Math. Soc. 103 (1988), 1290-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955024
Fixed point sets of homeomorphisms of metric products
John R. Martin.
Proc. Amer. Math. Soc. 103 (1988), 1293-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955025
Integral Brown-Gitler spectra
Fred R. Cohen, Donald M. Davis, Paul G. Goerss and Mark E. Mahowald.
Proc. Amer. Math. Soc. 103 (1988), 1299-1304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955026
Absolute endpoints of chainable continua
Ira Rosenholtz.
Proc. Amer. Math. Soc. 103 (1988), 1305-1314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955027
Neighborhoods of points in codimension-one submanifolds lie in codimension-one spheres
Fredric D. Ancel.
Proc. Amer. Math. Soc. 103 (1988), 1315-1316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955028
Non-$G$-equivalent Moore $G$-spaces of the same type
Ryszard Doman.
Proc. Amer. Math. Soc. 103 (1988), 1317-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955029
Simultaneous systems of representatives for families of finite sets
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 103 (1988), 1322-1326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955030